Jump to content

Search the Community

Showing results for tags 'benzo kindling'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Last August I couldn’t sleep without Xanax. I would wait sometimes until 6/7am to try and avoid the benzo. I quickly realized a problem was occurring becoming reliant on Xanax and instead of working through it, I cold turkey’ed both the maoi I’ve been on for years (Nardil) and the Xanax....biggest mistake of my life. I suffered for months with a laundry list of crazy side effects, but I was determined to “muscle through it.” Things have only gotten worse. I noticed in the fall I was sensitive to alcohol and 1 drink would throw me off for days. A few weeks ago desperate to feel better, I took Sam-E, a lot of CBD oil, and tablet of Nardil, and quickly flipped into a hypertensive crisis (likely from serotonin syndrome) in the ER with my heartrate at 140. Not good. Things escalated from there; I tried to reinstate on the Xanax occasional use, which only made things worse. Hours after each dose, I seemed to go right back into acute withdrawal; each exposure to the Xanax was more painful and crazy, including hallucinating, delirium tantrums, severe akisthesia, hypertension and unrelenting panic and anxiety. For days. Multiple ER visits and doctor appointments resulted in more benzos, making everything worse. Realizing my CNS has been kindled (subsequent withdrawals being worse and increasingly dangerous), I have since stopped the Xanax and all supplements. The acute episodes have subsided and now I’m just very shaken and confused. I’m not really working or functioning at the moment, mostly bedridden. I haven’t slept in weeks (most nights just 1-2 hours max). I feel like my life is in free fall. I seem sensitive to everything; one supplement now throws me completely off. Sugar and gluten are also major triggers. My game plan for the moment is to give my body a little time to chill. No pills, just food and water. My hope is to try to reinstate on the Nardil at a tiny dose, but I’m petrified it won’t work given how sensitive my system now is. I’ve also thought about gabapentin, given I tolerated it well before. A doctor I saw recommended lamictal. Reinstating on any benzo is clearly off the table given the paradoxical reactions I’ve had. Should I try a low dose of the Nardil or is my system kindled and now will not tolerate any of it? Should I just try something new like lamictal or gabapentin to calm things down? I need some freakin’ relief / normalcy. This is insanity. I don’t care about being off meds, I just want my life back and happy to slowly taper from there. I feel desperate. I also am trying to manage all of these big different changes going on in my personal life, it is extremely difficult to do this during withdrawal. I appreciate any ideas and input. Thx you!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy